Research ArticleOpen accessIn the keywordsFuzzy Orders in the Real LineLemnaouar Zedam, Abdelkader StoutiJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 23 Apr 2012 · 7,079 accessesView PDFCite
53 articles for “Multiplication”
Set a search alertResearch ArticleOpen accessIn the keywordsThe Extended Laplace TransformSabra RamadanJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 7,069 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOne Algebra of New Generalized FunctionsSabra RamadanJournal of Mathematics and Statistics, Vol. 3, Issue 1 · 31 Mar 2007 · 7,115 accessesView PDFCite
Research ArticleOpen accessIn the keywordsThe New Matrix Model of Computation Based Purely on Quite a New Concept of the Matrix Computations for Extremely Quick Web Pages LoadingZulfia A. ChotchaevaJournal of Computer Science, Vol. 16, Issue 11 · 27 Nov 2020 · 10,683 accessesView PDFCite
Research ArticleOpen accessIn the keywordsCONSTRUCTION OF GENERAL SUBSUMPTIVE SOLUTIONS OF BOOLEAN EQUATIONS VIA COMPLETE-SUM DERIVATIONAli Muhammad Ali Rushdi, Hussain Mobarak AlbarakatiJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 13 Mar 2014 · 7,109 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA Bit-Serial Multiplier Architecture for Finite Fields Over Galois FieldsHero Modares, Yasser Salem, Rosli Salleh, Majid Talebi ShahgoliJournal of Computer Science, Vol. 6, Issue 11 · 23 Oct 2010 · 8,431 accessesView PDFCite
Research ArticleOpen accessIn the abstractNew Algorithm for Digital Video EncryptionSamsul Arifin, Wihikanwijna, Tuga Mauritsus et al.Journal of Computer Science, Vol. 19, Issue 7 · 19 Jun 2023 · 6,395 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Novel Exploitation of Errors in Redundant Residue Number System ArchitectureYaw AfriyieAmerican Journal of Applied Sciences, Vol. 18, Issue 1 · 30 Jun 2021 · 7,616 accessesView PDFCite
Research ArticleOpen accessIn the abstractAugmented Reality Application for Teaching Basic Operations with Fractions of the Same DenominatorHernández Pérez Andrea Ivonne, Mendoza Pérez Marco Alberto, Cruz Flores René GuadalupeJournal of Computer Science, Vol. 16, Issue 7 · 13 Jan 2021 · 7,441 accessesView PDFCite
Research ArticleOpen accessIn the abstractS-Numbers of Weighted Shift Operators on P-Summable Formal Entire Functions of M-VariablesNashat Faried, Z.A. Hassanain, H. Abd El Ghaffar, A. LokmanJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 3 May 2019 · 6,922 accessesView PDFCite